# SDR ASAA0681031

- Difficulty date: September 26, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- Aircraft time: 51,032 hours, 27,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1271-1286
- Component part number: 593600731
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED.  REMOVED DAMAGED SECTION AND EXISTING DOUBLER.  INSTALLED EXTERNAL REPAIR DOUBLER AND TWO INTERNAL FINGER DOUBLERS PER SRM 53-04.
